Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Diabetic Blood Sugar 250
Apr 3, 2004

I take trizivir, viread and videx. My last t-cells were over 600 and my VL was non-detectable. I have been pos since 1988 and AIDS diagnosis since 1989. I did AZT for the first 6-8 years. I figure something caused the diabetes. My basic question is how long will my system tolerate the high sugar counts before they will start doing permanent damage to my innards? Thinking of symptoms, they may have been high for up to a month and a half. I only started rechecking them a week ago. Thanks.

Response from Dr. Henry

HIgh blood sugars can start throwing your system off fairly quickly. I would get that carefully evaluated and set up a treatment/intervention plan with your HIV specialist and/or endocrine doc. Hard to know if your HIV meds are contributing--there is not much data on 5 nuke regimens like you are on. KH



Previous
does the color of your sperm mean anything?
Next
Possible Gallbladder Pt. 2

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement